Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2017, Article ID 8742468, 10 pages
https://doi.org/10.1155/2017/8742468
Research Article

Response Characteristics of Looseness-Rubbing Coupling Fault in Rotor-Sliding Bearing System

School of Mechanical Engineering and Automation, Northeastern University, Shenyang, Liaoning 110819, China

Correspondence should be addressed to Yang Liu; nc.ude.uen.liam@2891gnayuil

Received 26 August 2017; Accepted 9 November 2017; Published 5 December 2017

Academic Editor: Yuri Vladimirovich Mikhlin

Copyright © 2017 Yang Liu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yang Liu, Zengyuan Xue, Lei Jia, Tuo Shi, and Hui Ma, “Response Characteristics of Looseness-Rubbing Coupling Fault in Rotor-Sliding Bearing System,” Mathematical Problems in Engineering, vol. 2017, Article ID 8742468, 10 pages, 2017. https://doi.org/10.1155/2017/8742468.